MathSciNet Relay Station
MathSciNet bibliographic data
MR159856 (28 #3072) 16.40 (18.00)
Roĭter, A. V. On a category of representations. (Russian) Ukrain. Mat. Ž. 15 1963 448–452.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement